# SDR QXEA2025040800102

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FWD OF R1 DOOR ON FLOOR STRUCTURE IS CORRODED 	REMOVED & REPLACED FLOOR DOUBLER FR 12- FR 14 IAW ETD 2025-170-903223 REV B
